Harnack and functional inequalities for generalized Mehler semigroups

Röckner M, Wang F-Y (2003)
Journal of Functional Analysis 203(1): 237-261.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Harnack inequalities are established for a class of generalized Mehler semigroups, which in particular imply upper bound estimates for the transition density. Moreover, Poincare and log-Sobolev inequalities are proved in terms of estimates for the square field operators. Furthermore, under a condition, well-known in the Gaussian case, we prove that generalized Mehler semigroups are strong Feller. The results are illustrated by concrete examples. In particular, we show that a generalized Mehler semigroup with an a-stable part is not hyperbounded but exponentially ergodic, and that the log-Sobolev constant obtained by our method in the special Gaussian case can be sharper than the one following from the usual curvature condition. Moreover, a Harnack inequality is established for the generalized Mehler semigroup, associated with the Dirichlet heat semigroup on (0, 1). We also prove that this semigroup is not hyperbounded. (C) 2003 Elsevier Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Journal of Functional Analysis
Band
203
Ausgabe
1
Seite(n)
237-261
ISSN
PUB-ID

Zitieren

Röckner M, Wang F-Y. Harnack and functional inequalities for generalized Mehler semigroups. Journal of Functional Analysis. 2003;203(1):237-261.
Röckner, M., & Wang, F. - Y. (2003). Harnack and functional inequalities for generalized Mehler semigroups. Journal of Functional Analysis, 203(1), 237-261. doi:10.1016/S0022-1236(03)00165-4
Röckner, M., and Wang, F. - Y. (2003). Harnack and functional inequalities for generalized Mehler semigroups. Journal of Functional Analysis 203, 237-261.
Röckner, M., & Wang, F.-Y., 2003. Harnack and functional inequalities for generalized Mehler semigroups. Journal of Functional Analysis, 203(1), p 237-261.
M. Röckner and F.-Y. Wang, “Harnack and functional inequalities for generalized Mehler semigroups”, Journal of Functional Analysis, vol. 203, 2003, pp. 237-261.
Röckner, M., Wang, F.-Y.: Harnack and functional inequalities for generalized Mehler semigroups. Journal of Functional Analysis. 203, 237-261 (2003).
Röckner, Michael, and Wang, Feng-Yu. “Harnack and functional inequalities for generalized Mehler semigroups”. Journal of Functional Analysis 203.1 (2003): 237-261.